Rok 2023

  1. Chudziak Jacek, Non-periodic solutions of the Gołąb-Schinzel type functional equation, Results in Mathematics, (2023), Vol. 78, iss. 1, id. art. 28, DOI: 10.1007/s00025-022-01790-6,
  2. Cierpiał-Wolan, M., Wójcik, S., Gawełko, J., Czarnota, M., Does the Level of Air Pollution Affect the Incidence of Lung Adenocarcinoma in South-Eastern Poland?, International Journal of Environmental Research and Public Health, (2023), Vol. 20, iss. 4, id. art. 3177, DOI: 10.3390/ijerph20043177,
  3. Kąkol, J., Śliwa, W., Feral dual spaces and (strongly) distinguished spaces C(X), Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, (2023), Vol. 117, iss. 3, id. art. 94, DOI:10.1007/s13398-023-01417-7,
  4. Nunokawa, M., Sokół, J., On some sufficient conditions for p-valently starlikeness, Journal of Mathematical Inequalities, (2023), Vol. 17, iss. 1, s. 1-10, DOI:10.7153/jmi-2023-17-01,
  5. Nunokawa, M., Sokół, J.,Trojnar-Spelina, L., Some results on p-valent functions, Bulletin des Sciences Mathematiques, (2023), Vol.185, id. art. 103269, DOI: 10.1016/j.bulsci.2023.103269,
  6. Szymańska-Dębowska K., Zima M., Differential equations involving homeomorphism with nonlinear boundary conditions, Mathematical Methods in the Applied Sciences, (2023), Vol. 46, iss. 11, s. 11886-11896, DOI:10.1002/mma.8666,
  7. Kanas, S., Gangania, K., Radius of Uniformly Convex ?-Spirallikeness of Combination of Derivatives of Bessel Functions, Axioms, (2023), Vol. 12, iss. 5, id. art. 468, DOI: 10.3390/axioms12050468,
  8. Chudziak, M., Nunokawa, M., Sokół, J., Trybucka, E., On arclength problem for analytic functions, Analysis and Mathematical Physics, (2023), Vol. 13, iss. 3, id. art. 45, DOI: 10.1007/s13324-023-00806-w,
  9. Piejko K., Sokół J., Trąbka -Więcław K., On q-starlike functions, Bulletin des Sciences Mathématiques, (2023), Vol.186, id. art. 103285, DOI: 10.1016/j.bulsci.2023.103285,
  10. Kąkol, J., Molto, A., Śliwa, W., On subspaces of spaces Cp(Χ) isomorphic to spaces c0 and ℓq with the topology induced from RN, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, (2023), Vol. 117, iss. 4, id. art. 154, DOI:10.1007/s13398-023-01480-0,
  11. Sokół J., Murugusundaramoorthy G., Vijaya K., On λ-pseudo starlike functions associated with vertical strip domain, Asian-European Journal of Mathematics, (2023), Vol. 16, no. 08, id. art. 2350135. DOI: 10.1142/S1793557123501358,
  12. Drygaś P., Mityushev V., Lattice sums for double periodic polyanalytic functions, Analysis and Mathematical Physics, (2023), Vol. 13, iss. 5, id. art. 75, DOI: 10.1007/s13324-023-00838-2,
  13. Rak E., Rak R., Multifractality of Complex Networks Is Also Due to Geometry: A Geometric Sandbox Algorithm, Entropy, (2023), Vol. 25, iss.93, id. art. 1324, DOI:10.3390/e25091324,
  14. Piejko K., Sokół J., Trąbka -Więcław K., Coefficient bounds in the class of functions associated with Sakaguchi's functions, Bulletin des Sciences Mathématiques,  (2023), Vol.188, id. art. 103308, DOI:10.1016/j.bulsci.2023.103308,
  15. Lopushansky Oleh, Bernstein–Jackson Inequalities on Gaussian Hilbert Spaces, Journal of Fourier Analysis and Applications, (2023), Vol. 29, iss. 5, id. art. 58, DOI: 10.1007/s00041-023-10035-1,
  16. Mahzoon, H.,Sokół J., New Subclass of Close-to-convex Functions Associated with the Vertical Strip Domains, Iranian Journal of Mathematical Sciences and Informatics, (2023), Vol.18, iss. 2, p.199-210, DOI:10.52547/ijmsi.18.2.199,
  17. Banakh T., Brydun V., Karchevska L., Zarichnyi M., The lp -metrization of functors with finite supports, Quaestiones Mathematicae, (2023), Vol. 46, iss. sup1, s. 53-144, DOI: 10.2989/16073606.2023.2247240,
  18. Rak E., Szczur A., Bazan J. G., Bazan-Socha S., Assessment Measures of an Ensemble Classifier Based on the Distributivity Equation to Predict the Presence of Severe Coronary Artery Disease, International Journal of Applied Mathematics and Computer Science,  (2023), Vol. 33, iss. 3, p. 361-377, DOI: 10.34768/amcs-2023-0026
  19. Chudziak J., Chudziak M., Zero utility principles coinciding on binary risks, Aequationes Mathematicae (2023) Vol. 97, iss. 5-6, s. 1245 - 1258, DOI: 10.1007/s00010-023-01016-2